A 47-year-old member asked:
Disclaimer

will tetanus shot make you feel sick?

1 doctor answer
Dr. Shah Chowdhury
41 years experience Pediatrics
Not really... !: Any vaccination can give rise to mild fever, malaise, local tenderness or redness. This is because of activation of immune system in response to the vaccine.
Answered on Mar 11, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 23-year-old female asked:
Dr. James Ferguson
45 years experience Pediatrics
Usually: Minor illness will not interfere with the success of a vaccine at turning on antibody production.If your illness leaves you on bed rest in a borderlin ... Read More
1
1 thank
A 64-year-old female asked:
Dr. James Ferguson
45 years experience Pediatrics
Confusing question: Most reactions to a tetanus shot will occur within 24 hours and can be similar to any major allergic response.Your brief lists you with depression and ... Read More
A 46-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Td: Most people don’t have problems with the Td Vaccine (Adult Tetanus & Dipehteria). According to the CDC - 8 in 10 people have pain at injection si ... Read More
A 38-year-old female asked:
Dr. Sara Gonzalez
12 years experience Pediatrics
Yes: It is normal to get a "booster" tetanus shot every 5-10 years. This helps maintain your immunity. Some tetanus vaccines also have pertussis vaccine, a ... Read More
1
1 comment
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month